# SDR SWIA200820045

- Difficulty date: September 8, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 14,754 hours, 12,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6504-8, EMERGENCY PATH LIGHT STRIP SECTION BURNED OUT.  RECONNECTED LOOSE CONNECTOR.
